Title

Preemptive Scheduling Policy for Multiple Loan Repayment

Publication Type

Journal Article

Publication Date

2012

Abstract

We study the multi-loan-repayment problem by formulating it as a single-machine scheduling problem with preemptive and time-dependent processing times to minimize the makespan. We transform the scheduling problem into a continuous non-linear optimization problem and obtain an approximate solution by solving a series of the corresponding linear programming problems. We also identify agreeable conditions for the problem and discuss the computational complexity of the problem.

Keywords

Preemptive scheduling – Makespan – Multiple loan repayment – Interest rate – Cash flow

Discipline

Business Administration, Management, and Operations

Research Areas

Operations Management

Publication

Annals of Operations Research

Volume

192

Issue

1

First Page

141

Last Page

150

ISSN

0254-5330

Identifier

10.1007/s10479-011-0872-9

Publisher

Springer Verlag